# SDR DL72S953550

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM:  SPOILER ACTUATOR SUPPORT FITTING LOOSE INBD LOWER BOLT AT NR 13 SPOILER.  REPAIRED FITTING PER MM 57-42-0 REV D.
